Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Regular minimal sets. I


Author: Joseph Auslander
Journal: Trans. Amer. Math. Soc. 123 (1966), 469-479
MSC: Primary 54.82
DOI: https://doi.org/10.1090/S0002-9947-1966-0193629-4
MathSciNet review: 0193629
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Auslander, Endomorphisms of minimal sets, Duke Math. J. 30 (1963), 605-614. MR 0155311 (27:5245)
  • [2] G. Birkhoff, Lattice theory, rev. ed., Amer. Math. Soc. Colloq. Publ. Vol. 25, Amer. Math. Soc., Providence, R. I., 1961. MR 0123490 (23:A815)
  • [3] H. Chu, On universal transformation groups, Illinois J. Math. 6 (1962), 317-326. MR 0138098 (25:1545)
  • [4] J. P. Clay, Variations on equicontinuity, Duke Math. J. 30 (1963), 423-432. MR 0154270 (27:4219)
  • [5] R. Ellis, A semigroup associated with a transformation group, Trans. Amer. Math. Soc. 94 (1960), 272-281. MR 0123636 (23:A961)
  • [6] -, Universal minimal sets, Proc. Amer. Math. Soc. 11 (1960), 540-543. MR 0117716 (22:8491)
  • [7] R. Ellis and W. H. Gottschalk, Homomorphisms of transformation groups, Trans. Amer. Math. Soc. 94 (1960), 258-271. MR 0123635 (23:A960)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.82

Retrieve articles in all journals with MSC: 54.82


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0193629-4
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society